Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Widowmaker heart attack killed lady. Was on anxiety medication, heavy smoker. Suggest

My daughter in law, 43, died of a massive heart attack called the widowmaker. She abused (2) different pain meds, was on (2) anxiety meds, and was a heavy smoker. She also did not eat very well. Could any of these factors have contributed to the heart attack? The blockage was 90% at the time of her passing. My email address is: YYYY@YYYY . Tbank you.
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  304
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Addiction Medicine Specialist 's  Response

I am sorry to know of your daughter-in-law's demise at such a young age. Heavy smoking is definitely known to increase the risk of heart attack and would definitely have contributed to it. Regarding the pain and anxiety medications she was abusing, it would depend on what she was taking, since when and in what dosage. In the absence of this information, I can only say that it is possible that the medications might also have contributed to the heart attack. Diet is a very important factor in improving cardiac status, and therefore it is likely to have had a bearing on the heart attack.

Please accept my condolences. Wishing you all the best.
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor